# SDR GUU2008F00046

- Difficulty date: August 25, 2008
- Submitted: September 19, 2008
- Operation: Air carrier
- Aircraft: N87557
- Make and model: Beech 1900D
- Aircraft serial: UE246
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam
- Condition: Obstructed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR RT SIDE SECOND CAM FROM TOP IS RUBBING ON CAM LOCK MAKING DOOR HARD TO OPEN AND CLOSE. CLEANED EXCESSIVE GREASE AND GUM OUT OF CAM. (K)
